# SDR CA001017008

- Difficulty date: September 23, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,642 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16218000
- Condition: Cracked
- Location: Mlg
- Component: Cleveland, 40289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION MAINTENANCE NOTICED A CRACK IN THE PAINT IN THE BEAD AREA. AREA WAS CLEANED  WITH A LIQUID DYE PEN INSPECTION FOUND A 2.5 INCH CRACK FOLLOWING THE CIRCUMFERENCE. WHEEL ASSEMBLY WAS REPLACED.
